首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Formalizing Randomized Matching Algorithms
  • 本地全文:下载
  • 作者:Dai Tri Man Le ; Stephen Cook
  • 期刊名称:Logical Methods in Computer Science
  • 印刷版ISSN:1860-5974
  • 电子版ISSN:1860-5974
  • 出版年度:2012
  • 卷号:8
  • 期号:3
  • 页码:1
  • DOI:10.2168/LMCS-8(3:5)2012
  • 出版社:Technical University of Braunschweig
  • 摘要:Using Je\v{r}ábek 's framework for probabilistic reasoning, we formalize the correctness of two fundamental RNC^2 algorithms for bipartite perfect matching within the theory VPV for polytime reasoning. The first algorithm is for testing if a bipartite graph has a perfect matching, and is based on the Schwartz-Zippel Lemma for polynomial identity testing applied to the Edmonds polynomial of the graph. The second algorithm, due to Mulmuley, Vazirani and Vazirani, is for finding a perfect matching, where the key ingredient of this algorithm is the Isolating Lemma.
  • 其他关键词:bounded arithmetic, computational complexity, weak pigeonhole principle, probabilistic reasoning, randomized algorithms, polynomial identity testing.
国家哲学社会科学文献中心版权所有